| Catalog Number |
BXB073902A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, a patient present for treatment of a stenotic occlusion in the left external iliac artery.The physician accessed from the left groin and endarterectomy was performed.As reported, the patient's iliac artery was tortuous and calcified.As the physician advanced the gore® viabahn® vbx balloon expandable endoprosthesis (vbx device/stent) proximally into the left common femoral artery towards the external iliac artery, the vbx stent dislodged from the balloon.The physician stated that because the vbx stent dislodged just proximal to the endarterectomy site, he was able to remove the stent easily.A new 7 x 39 vbx device was advanced to the lesion with no issues.It was reported the patient did not experience any adverse consequences.
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.A2, a4: patient details were requested but made not available.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
A1; a2: patient information was provided and entered in applicable fields.B5; b7: updated.
Event or Problem Description
On (b)(6) 2024, a patient present for treatment of a stenotic occlusion in the left external iliac artery.The physician accessed from the left groin and endarterectomy was performed.As reported, the patient's iliac artery was tortuous and calcified.As the physician advanced the gore® viabahn® vbx balloon expandable endoprosthesis (vbx device/stent) proximally into the left common femoral artery towards the external iliac artery, the vbx stent dislodged from the balloon.The physician stated that because the vbx stent dislodged just proximal to the endarterectomy site, he was able to remove the stent easily.A new 7 x 39 vbx device was advanced to the lesion with no issues.It was reported the patient did not experience any adverse consequences.